Talk

Advanced search

Noriday Mini Pill

(2 Posts)
MrsPnut Sun 04-Jun-17 20:57:25

It sounds pretty normal to me, there are usually some odd goings on whilst hormones are stabilising when you start a new contraceptive.

user1496527589 Sat 03-Jun-17 23:13:37

I started the Noriday mini pill around two months ago. I started taking the pill in the middle of my cycle, and a week later was hit with a heavy 10 day period (my usual ones before starting on the pill were around 5 days). Since then, no bleeding, my period is now a few days late, I'm wondering if that was breakthrough bleeding and I now will no longer have a period? I've heard that this is common for mini pill users. I am not experiencing any usual pre-period signs at all. Within the first month of taking this pill I had mild skin problems and was bloated, however now all has settled. Could that heavy period simply be breakthrough from my body adjusting to the pill? I'm definitely not pregnant; taken a few tests. Any advice would be appreciatedsmile

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »